# SDR DXTA200701865

- Difficulty date: January 19, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605262
- Aircraft time: 4,792 hours, 3,708 cycles
- Engine: Allsn AE3007C
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Part number: S2899L50
- Condition: Open
- Part time: 4,792 hours, 3,708 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF PRIOR TO V1, LT SIDE MASTER WARNING LIGHT CAME ON STEADY. RT SIDE MASTER WARNING DID NOT COME ON AT ALL. (WILL NOT RESET) ALL OTHER INDICATIONS NORMAL.
